On shifted super Yangians and a class of finite W-superalgebras

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Let e be an even nilpotent element, satisfying certain restrictions on its Jordan type, in a general linear Lie superalgebra. We study the finite W-superalgebra We associated to such an e, and a realization of We in terms of a quotient of a shifted super Yangian is established.

Original languageEnglish
Pages (from-to)520-562
Number of pages43
JournalJournal of Algebra
Volume422
DOIs
StatePublished - 5 Jan 2015

Keywords

  • Finite W-algebra
  • Yangian

Fingerprint

Dive into the research topics of 'On shifted super Yangians and a class of finite W-superalgebras'. Together they form a unique fingerprint.

Cite this